# SDR ASAA2014121709997

- Difficulty date: December 17, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 65,441 hours, 37,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT L-1 DOOR HAS BROKEN LENS AND SEVERAL BROKEN LAMPS.  ACFT GROUNDED.  RELAMPED, REPLACED LENS, AND TESTED IAW MM 33-51-81-962-011.  OPS NORMAL.
